# SDR DALA2018020100019

- Difficulty date: January 30, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 48,229 hours, 5,950 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller
- Condition: Corroded
- Location: Frame 53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, ROLLER TRACK IN AFT CARGO COMPARTMENT FR 53.2-53.3 Y805 FOUND CORRODED.  REPLACED THE ROLLER TRACK IAW AMM 25-51-021-0401.
